# SDR DALA2018082905345

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOORBEAM, BS 887, BETWEEN STRINGERS 25L & 26R , IN THE AFT CARGO BAY.  THE FLOORBEAM WAS REPLACED IAW SRM 51-40-02, AND DWG 146A9401, REV C.
